Biswas, Indranil; Wong, Michael Lennox

The Universal Connection for Principal Bundles over Homogeneous Spaces and Twistor Space of Coadjoint Orbits

Doc. Math. 23, 77-115 (2018)
DOI: 10.25537/dm.2018v23.77-115

Summary

Given a holomorphic principal bundle $Q\longrightarrow X$, the universal space of holomorphic connections is a torsor $C_1(Q)$ for ${ad}\, Q\otimes T^\ast X$ such that the pullback of $Q$ to $C_1(Q)$ has a tautological holomorphic connection. When $X= G/P$, where $P$ is a parabolic subgroup of a complex simple group $G$, and $Q$ is the frame bundle of an ample line bundle, we show that $C_1(Q)$ may be identified with $G/L$, where $L \subset P$ is a Levi factor. We use this identification to construct the twistor space associated to a natural hyper-Kähler metric on $T^\ast(G/P)$, recovering Biquard's description of this twistor space, but employing only finite-dimensional, Lie-theoretic means.

Mathematics Subject Classification

14M17, 32L25, 32L10

Keywords/Phrases

$\lambda$-connection, rational homogeneous space, twistor space, complexification, Levi subgroup

References

  • 1. M.F. Atiyah, Complex Analytic Connections in Fibre Bundles, Trans. Amer. Math. Soc. 85 (1957) 181--207. DOI 10.2307/1992969; zbl 0078.16002; MR0086359.
  • 2. O. Biquard, Sur les équations de Nahm et la structure de Poisson des algèbres de Lie semi-simples complexes, Math. Ann. 304 (1996) 253--276. DOI 10.1007/BF01446293; zbl 0843.53027; MR1371766.
  • 3. O. Biquard, Twisteurs des orbites coadjointes et métriques hyper-pseudokählériennes, Bull. Soc. Math. France 126 (1998) 79--105. DOI 10.24033/bsmf.2321; zbl 0929.53024; MR1651382.
  • 4. B. Feix, Hyperkähler metrics on cotangent bundles, J. reine angew. Math. 532 (2001), 33--46. DOI 10.1515/crll.2001.017; zbl 0976.53049; MR1817502.
  • 5. D. Kaledin, A canonical hyperkähler metric on the total space of a cotangent bundle, Quaternionic structures in mathematics and physics (Rome, 1999) 195--230, Univ. Studi Roma "La Sapienza", Rome, 1999. zbl 1035.53063; MR1848662; arxiv math/0011256v1 [math.AG].
  • 6. P.B. Kronheimer, A hyper-Kählerian structure on coadjoint orbits of a semisimple group, J. London Math. Soc. (2) 42 (1990) 193--208. DOI 10.1112/jlms/s2-42.2.193; zbl 0721.22006; MR1083440.
  • 7. T. Hausel, M.L. Wong and D. Wyss, Arithmetic and metric aspects of untwisted open de Rham spaces, in preparation.
  • 8. T. Hausel, E. Letellier and F. Rodriguez-Villegas, Arithmetic Harmonic Analysis on Character and Quiver Varieties, Duke Math. Jour. 160 (2011), 323--400. DOI 10.1215/00127094-1444258; zbl 1246.14063; MR2852119; arxiv 0810.2076 [math.RT].
  • 9. S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Graduate Studies in Mathematics, Volume 34, American Mathematical Society, 1978. zbl 0451.53038; MR1834454.
  • 10. N.J. Hitchin, The Self-Duality Equations on a Riemann Surface, Proc. London Math. Soc. (3) 55 (1987) 59--126. DOI 10.1112/plms/s3-55.1.59; zbl 0634.53045; MR0887284.
  • 11. N.J. Hitchin, A. Karlhede, U. Lindström and M. Roček, Hyperkähler Metrics and Supersymmetry, Comm. Math. Phys. 108 (1987), 535--589. DOI 10.1007/BF01214418; zbl 0612.53043; MR0877637.
  • 12. C.T. Simpson, The Hodge filtration on nonabelian cohomology, in Algebraic Geometry--Santa Cruz 1995, Proc. Sympos. Pure Math., Vol. 62, Part 2, American Mathematical Society, Providence, RI, 1997, 217--281. zbl 0914.14003; MR1492538; arxiv alg-geom/9604005v1.
  • 13. B. Totaro, Complexifications of nonnegatively curved manifolds, J. Eur. Math. Soc. 5 (2003) 69--94. DOI 10.1007/s10097-002-0044-y; zbl 1040.32006; MR1961135.

Affiliation

Biswas, Indranil
School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
Wong, Michael Lennox
Universität Duisburg-Essen, Fakultät für Mathematik, Thea-Leymann-Str. 9, 45127 Essen, Germany

Downloads